Stochastic Linear Controlled Systems with Quadratic Cost Revisited

  • N. V. Krylov
Part of the Trends in Mathematics book series (TM)


The subject of this article is quite classical. Indeed, the study of optimal control for continuous time diffusion processes began in the early 1960s with the stochastic linear regulator problem. We refer the reader to [1], [2], [3], [4], [8], and [9] for the literature and historical remarks related to the subject.


Optimal Policy Quadratic Function Bellman Equation Control Diffusion Process Linear Control System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. H. A. DavisLinear Estimation and Stochastic ControlChapman and Hall, 1977.Google Scholar
  2. [2]
    M. H. A. Davis and R. B. VinterStochastic Modelling and ControlMonographs on Statistics and Applied Probability, Chapman and Hall, 1984.Google Scholar
  3. [3]
    W. H. Fleming and H. M. SonerControlled Markov Processes and Viscosity SolutionsApplications of Mathematics, Vol. 25, Springer-Verlag, 1992.Google Scholar
  4. [4]
    U. G. Haussmann, Optimal stationary control with state and control dependent noiseSIAM J. Control 9 (1971), 184–198.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    N. V. KrylovControlled Diffusion ProcessesNauka, Moscow, 1977 in Russian; English translation: Springer-Verlag, 1980.Google Scholar
  6. [6]
    N. V. Krylov, Some general results in control theory, pp. 129–138 inProbab. Theory and Math. Statist. Vol. II (Vilnius, 1985), VNU Sci. Press, Utrecht1987.Google Scholar
  7. [7]
    P. A. MeyerProbability and Potentials’Blaisdell Publishing Company, A Division of Ginn and Company, Waltham, Massachusetts, Toronto, London, 1966.Google Scholar
  8. [8]
    W. M. Wonham, Optimal stationary control of a linear system with state-dependent noiseSIAM J. Control 5 (1967), 486–500.MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    W. M. WonhamLinear Multivariable Control: A Geometric Approachsecond edition, Applications of Mathematics, Vol. 10, Springer-Verlag, 1979.Google Scholar

Copyright information

© Springer Science+Business Media New York 2001

Authors and Affiliations

  • N. V. Krylov
    • 1
  1. 1.University of MinnesotaMinneapolisUSA

Personalised recommendations